# SDR SWI2025F01897

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT STRAP COMMON TO INBD CORNER OF FWD CARGO DOOR SURROUND AND BS 562.36.  REPLACED JOINT STRAP ON FWD. CARGO DOOR SURROUND AT BS 562.36 IAW SRM 51-42-27-001-001-A01, & DWG SH670-33750, REV Y. COMPLIED WITH 51-900-1002-SKY
